# SDR FDEA201001300292

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, LT STA 535 FRAME ADJACENT TO 9-G NET LOWER SUPPORT YOKE   FITTING FOUND CHAFED.  REPAIR CARRIED OUT AS EA NR 1-5310-132334,  THIS REPAIR IS CLASSIFIED AS MAJOR, IAW GMM 6-2-100 REVISION 109.
